# SDR SWAA2020120834770

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 32,269 hours, 19,726 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW4093
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

BOTH ENGINES PRODUCED TAKEOFF POWER ON TAKEOFF, BUT ON CLIMB OUT APPROACHING 10,000 FEET A/T DISCONNECTED NR 1 ENGINE POWER NORMAL AT 94.5% AND NR 2 ENGINE WOULD NOT ADVANCE ABOVE 90% N1.  ALL OTHER ENGINE INDICATIONS/OIL PRESSURE TEMP NORMAL.  REMOVED AND REPLACED NR 2 ENGINE HMU, PER MT 773-21-10 POS 2 PN OFF 442597 SN OFF BECW4093 PN ON 442653 SN ON BECW1019.
